# SDR IPXA2015042288282

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,879 hours, 14,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Curtain
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CURTAIN HAS OPENING AT TOP.  RESERVED MCD FORWARD SMOKE CURTAIN IAW AMM 25 59 15.
